# SDR DXTA200701838

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 9,442 hours, 7,806 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION GEAR UNLOCKED LIGHT REMAINED ON AND HYD PRESS ON LIGHT REMAINED ON.  GEAR EXTENDED NORMALLY. JACKED AND SWUNG THE GEAR OVER 12 TIMES OPS CHECKED GOOD. CLEANED UPLOCK SWITCHES AND CONNECTOR PLUGS SYSTEM OPS CHECKS GOOD AT THIS TIME ALL WORK DONE IAW MM CHAPTER 32-30-00.
